Article (Scientific journals)
Multiplicities of Galois representations of weight one
WIESE, Gabor
2007In Algebra and Number Theory, 1 (1), p. 67--85
Peer reviewed
 

Files


Full Text
ant-v1-n1-p04-p.pdf
Publisher postprint (1.07 MB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Abstract :
[en] In this article we consider mod p modular Galois representations which are unramified at p such that the Frobenius element at p acts through a scalar matrix. The principal result states that the multiplicity of any such representation is bigger than 1.
Disciplines :
Mathematics
Author, co-author :
WIESE, Gabor  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Multiplicities of Galois representations of weight one
Publication date :
2007
Journal title :
Algebra and Number Theory
ISSN :
1937-0652
Volume :
1
Issue :
1
Pages :
67--85
Peer reviewed :
Peer reviewed
Commentary :
With an appendix by Niko Naumann
Available on ORBilu :
since 20 November 2013

Statistics


Number of views
57 (4 by Unilu)
Number of downloads
225 (3 by Unilu)

Scopus citations®
 
8
Scopus citations®
without self-citations
6
OpenCitations
 
6
WoS citations
 
6

Bibliography


Similar publications



Contact ORBilu